Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integrability of shifted trigonometric series


Authors: John W. Garrett and Časlav V. Stanojević
Journal: Bull. Amer. Math. Soc. 82 (1976), 252
MSC (1970): Primary 42A20, 42A32
DOI: https://doi.org/10.1090/S0002-9904-1976-14010-4
MathSciNet review: 0410229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Integrability of trigonometric series. III, Quart. J. Math. Oxford Ser. (2) 3 (1952), 217-221. MR 14, 867. MR 54071
  • 2. C. S. Rees and C. V. Stanojevic, Necessary and sufficient conditions for integrability of certain cosine sums, J. Math. Anal. Appl. 43 (1973), 579-586. MR 48 #794. MR 322432

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A20, 42A32

Retrieve articles in all journals with MSC (1970): 42A20, 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14010-4

American Mathematical Society